# SDR MALA020250

- Difficulty date: April 9, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING AC 535, OUT OF CVG, MAINTENANCE REPAIRED DENT IN FUSELAGE AND ASSOCIATED DAMAGE AT FRAMES 9, 10 & 11 IAW REPAIR OF FUSELAGE DENT AND ASSOCIATED DAMAGE AT FRAMES 9, 10 AND 11 IAW EO A53078.
